# SDR ASAA9680034

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 370, CREW REPORTED THE L1 DOOR WOULD NOT CLOSE AND LOCK NORMALLY.  ADJUSTED DOOR MECHANISM PER MAINTENANCE MANUAL AND OPERATED NORMALLY.  (M)
